MAUDE Adverse Event Report: ARTHREX, INC. T20 HEXALOBE DRIVER, STRAIGHT (AO); ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. T20 HEXALOBE DRIVER, STRAIGHT (AO); ORTHOPEDIC MANUAL SURG INSTR
Model Number T20 HEXALOBE DRIVER, STRAIGHT (AO)
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/24/2024, it was reported by a sales representative via (b)(4) that (2) ar-8970-08 t20 hexalobe driveshafts were warped.This occurred during a foot & ankle fusion on (b)(6)2024 where the case was completed using a backup driver in the tray.There was no delay in the case.
 
Additional Manufacturer Narrative
Complaint is confirmed.Visual evaluation identified that the hex drive geometry at the distal tip of the returned t20 hexalobe driveshaft, solid, straight had twisted.Functional testing was not performed due to the damaged distal tip of the device.The most likely cause is attributed to user error of the device due to over-torquing/over-engaging the driver within the screw head.

Brand Name
T20 HEXALOBE DRIVER, STRAIGHT (AO)
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20460916
Report Number1220246-2024-08144
Device Sequence Number7718978
Product Code LXH
UDI-Device Identifier00888867309814
UDI-Public(01)00888867309814(11)230829(10)1392329
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT20 HEXALOBE DRIVER, STRAIGHT (AO)
Device Catalogue NumberAR-8970-08
Device Lot Number1392329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown